# SDR HALA2022121500369

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 37,258 hours, 6,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 392 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED CONNECTOR 5171VCA AND END CONDUIT. FOUND WIRES 5235-5090 R&B, 5235-5091, 5235-5092, 5235-5093, 3325-5740 & 3325-5714 DAMAGE ABOUT A FOOT FROM 5171VCA. WIRES 3351- 5203, 3351-5020, 3351-2021 & 3351-5022, RE-INSTALLED. CONNECTOR 5171VCA AND REPLACED WIRES 5235-5090 R&B, 5235-5091, 5235-5094, 5235-5092, 5235-5093, 3325-5740, 3325-5741, 3351-5023, 3351- 5020, 3351-5021 & 335-5022 PER ESPM 20-44-11. 4L SLIDE INSTALLED PER TASK CARD 2561-9403. PERFORMED TASK 52-71-00-710-803-A. OPS CHECK OF RESIDUAL CABIN PRESSURE WARNING SYSTEM CHECKS GOOD. (4244135)
